# SDR 2002UALA01805

- Difficulty date: December 2, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N949UA
- Make and model: Boeing 737522
- Aircraft serial: 26692
- Aircraft time: 28,765 hours, 18,349 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR LOWER SILL CREASE BEAM INNER CHORD HAS CORROSION STATION 947-986, STRINGER 17R, WL 208.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CREASE BEAM INNER CHORD.
